# SDR DALA2021110106706

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 22,840 hours, 8,738 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(LOG 8176324) DURING CRUISE FA'S INFORMED US THAT THERE WAS A DISTINCT BURNING RUBBER ODER /FUMES IN THE VICINITY OF ROWS 16-19 WE RAN THE QRH SMOKE/FIRE/FUMES CHECK LIST THROUGH STEP #13 THE FUMES QUICKLY DISAPATED AND DID NOT RETURN. T/S PER B737 FIM 21-00 TASK 806 STEPS I,J.K FOUND PED OUTLET 17 E F CONTAMINATED.
